Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 261, NWS Raleigh, NC

July 31, 2016Davidson County, Randolph County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 31, 2016, 8:26 PM EDT for Davidson County, Randolph County, North Carolina. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2016, 8:26 PM EDT (00:26 UTC)
Expired
Jul 31, 2016, 9:15 PM EDT
In force
49 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 139 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:32 PM EDTTSTM WND DMG4 Ssw Thomasville, NCSPOTTER REPORTED HEAVY RAIN AND FREQUENT LIGHTNING AND TREES DOWN IN YARD IN SOUTHERN THOMASVILLE.
Jul 31, 8:45 PM EDTTSTM WND DMG4 N Gordontown, NC911 CALL CENTER REPORTED TREE DOWN ACROSS CUNNINGHAM ROAD SOUTHWEST OF THOMASVILLE
Jul 31, 8:47 PM EDTTSTM WND DMG5 N Gordontown, NC911 CALL CENTER REPORTED TREE DOWN ACROSS SULLIVAN AND CARTER ROADS SOUTH OF THOMASVILLE
Jul 31, 8:47 PM EDTTSTM WND DMG5 Ssw Thomasville, NC911 CALL CENTER REPORTED TREE DOWN ACROSS ROAD AT SULLIVAN AND CUNNINGHAM SOUTH OF THOMASVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1704 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

726 
WUUS52 KRAH 010026
SVRRAH
NCC057-151-010115-
/O.NEW.KRAH.SV.W.0261.160801T0026Z-160801T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
826 PM EDT SUN JUL 31 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA...
  EASTERN DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 915 PM EDT

* AT 825 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  THOMASVILLE...OR 11 MILES EAST OF LEXINGTON...MOVING SOUTH AT 5
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HIGH POINT...ASHEBORO...RANDLEMAN...NORTH CAROLINA ZOO...
  THOMASVILLE...ARCHDALE...TRINITY...LIBERTY...RAMSEUR AND DENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE POSSIBLE WITH THIS STORM. MOVE INDOORS IMMEDIATELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3592 8022 3590 7954 3560 7955 3555 8021
      3558 8021 3561 8024
TIME...MOT...LOC 0025Z 349DEG 6KT 3578 8006 

HAIL...<.75IN
WIND...60MPH
 
$$

10
1 follow-up statement
552 
WWUS52 KRAH 010109
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
909 PM EDT SUN JUL 31 2016

NCC057-151-010118-
/O.EXP.KRAH.SV.W.0261.000000T0000Z-160801T0115Z/
RANDOLPH NC-DAVIDSON NC-
909 PM EDT SUN JUL 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND EASTERN DAVIDSON
COUNTIES WILL EXPIRE AT 915 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3592 8022 3590 7954 3560 7955 3555 8021
      3558 8021 3561 8024
TIME...MOT...LOC 0107Z 349DEG 6KT 3578 8006 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:20 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 31, 7:20 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
720 PM EDT SUN JUL 31 2016

.SYNOPSIS...
An upper level trough will push east, from the Great Lakes and Ohio
Valley today, into the Northeast and Mid-Atlantic states Monday. A
surface trough will strengthen over central North Carolina this
afternoon and evening, then drift into the Coastal Plain later
Monday.

&&

.NEAR TERM /TONIGHT/...
As of 330 PM Sunday...

Strong daytime heating within the moist 1.7-2.2" PWAT airmass in
place east of the baggy trough approaching slowly from the west will
support scattered to numerous showers and thunderstorms this
afternoon and evening. A weak shear axis moving eastward across
Central NC will also provide some weak support, but otherwise storms
should be diurnally driven. Moderate instability of 2000-2500 of
MLCAPE coupled with deep layer shear of 15 to 20kts could support an
isolated strong to severe storms, capable of producing an isolated
wet downburst. Additionally, given the high moisture content,
localized flooding will also be possible.

Lows overnight in the lower to mid 70s.

&&

.SHORT TERM /Monday and Monday night/...
As of 330 PM Sunday...

Mid/upper level trough will move slowly east-southeast through the
Mid-Atlantic States late Monday. Nwly flow in the wake of the upper
trough passage is expected to push the weak surface front/trough
east towards the coast by daybreak Tuesday.  PWATS will remain
high(1.7-2.2")ahead of the trough. Near sfc moisture convergence
along the eastward moving surface front/trough and strong daytime
heating will support high chance to likely pops. Thermodynamic
environment will be very similar to today with moderate buoyancy and
weak 15 to 20kt of deep layer shear supportive of an isolated severe
threat/wet downburst.

Not as warm as previous days, owing to increase cloud cover and high
rain chances. Highs in the upper 80s to lower 90s, highly dependent
on convective evolution.

Storms could linger longer into the evening and overnight hours,
especially across eastern areas invof of the surface trough/front,
but eventually drier air should advect into the area from the west
ending rain chances. Lows 70 to 75.

&&

.LONG TERM /Tuesday through Sunday/...
As of 252 PM Sunday...

On Tuesday, the longwave trough axis will shift to our east,
followed by drier northerly flow in its wake, as indicated by pwats
falling from from 1.8 inches Tue morning to around 1.25 inches by
Tue afternoon. Sfc dwpts are progged to drop below 70 for areas west
of I-95 during this time as well.  This relatively drier pattern
will continue through the mid-week period, so look for pops at or
below climo during this time, along with near seasonable temps.

Temps and humidity will gradually increase again during the late-
week period and into next weekend as the sfc ridge axis shifts to
our east and s-sw low level flow becomes re-established across our
area. However, guidance suggest pops will remain below climo given
the mid/upr ridge centered just to our west and the absence of any
well-defined lifting mechanisms.

&&

.AVIATION /00Z Monday through Friday/...
As of 720 PM Sunday...

24-Hour TAF period: Ongoing scattered showers and thunderstorms will
locally reduce cigs and vsbys to MVFR or IFR category. Outflow winds
from storms may result in brief periods of variable winds around 10
kts with gusts to 20-25 kts. Otherwise, expect VFR conditions and
light southerly winds for the rest of the evening and overnight.
Storms should start to dissipate after sunset with the loss of
daytime heating. Similar thunderstorm conditions will prevail on
Monday between 18Z and 00Z Tuesday. -KC

Looking ahead: Sub-VFR restrictions will occur primarily with
isolated to scattered showers and storms during the afternoon/early
evening. Patchy early morning fog will also be possible. -CBL

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...np
AVIATION...KC/CBL
Hazardous weather outlook, Jul 31, 3:58 AM EDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
358 AM EDT SUN JUL 31 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-010800-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
358 AM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES WILL APPROACH HEAT ADVISORY CRITERIA THIS
AFTERNOON... MAINLY IN AREAS SOUTH AND EAST OF RALEIGH. THIS
INCLUDES FAYETTEVILLE... GOLDSBORO... WILSON... ROCKY MOUNT AND
ROANOKE RAPIDS... WHERE HEAT INDICES AROUND 100 TO 103 WILL OCCUR.
CONTINUED CAUTION IS ADVISED TO PREVENT HEAT RELATED ILLNESSES.

STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO MID-
EVENING. WIND GUSTS TO 50 MPH... FREQUENT LIGHTNING... AND
LOCALLY VERY HEAVY RAIN WILL OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED... MAINLY OVER THE
EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN MONDAY
AFTERNOON AND EVENING. LOCALLY HEAVY RAIN MAY PRODUCE URBAN AND
SMALL STREAM FLOODING.

HEAT ADVISORIES MAY BE NEEDED AGAIN TUESDAY THROUGH FRIDAY AS THE
HEAT INDICES INCREASE.

PWB

In the hours before

Local storm report, Jul 31, 6:05 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
605 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     3 N WISE                36.52N  78.19W
07/30/2016                   WARREN             NC   EMERGENCY MNGR

            TWO LARGE PECAN TREES BLOWN ONTO A HOUSE AND PICKUP
            TRUCK ON MAC POWELL ROAD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER RAH1600647

GIH
Local storm report, Jul 31, 6:08 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     3 NW WISE               36.52N  78.22W
07/30/2016                   WARREN             NC   EMERGENCY MNGR

            TREES DOWN ON ROOKER DAIRY ROAD. TIME ESTIMATED BY
            RADAR.

&&

EVENT NUMBER RAH1600648

GIH
Local storm report, Jul 31, 6:09 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
609 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     4 NNE WISE              36.53N  78.16W
07/30/2016                   WARREN             NC   EMERGENCY MNGR

            TREES DOWN AND SMALL STORAGE BUILDING DESTROYED ON
            FELTS ROAD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER RAH1600649

GIH
Special weather statement, Jul 31, 6:29 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT SUN JUL 31 2016

NCZ007-008-022>025-312330-
GUILFORD   NC-PERSON   NC-DURHAM   NC-ORANGE   NC-ALAMANCE   NC-
GRANVILLE   NC-
629 PM EDT SUN JUL 31 2016

 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
GUILFORD...PERSON...NORTHERN DURHAM...ORANGE...ALAMANCE AND GRANVILLE
COUNTIES UNTIL 730 PM EDT...

AT 627 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VIRGILINA TO NEAR
GREENSBORO. MOVEMENT WAS SOUTHEAST AT 15 MPH. THE STRONGEST STORM
WAS LOCATED NEAR CARR.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...DURHAM...BURLINGTON...GRAHAM...OXFORD...ROXBORO...
HILLSBOROUGH...CREEDMOOR...MEBANE AND BUTNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3654 7846 3651 7850 3646 7851 3617 7850
      3602 7855 3608 7869 3607 7874 3584 7953
      3590 7955 3592 7992 3625 7990 3624 7915
      3654 7914
TIME...MOT...LOC 2227Z 297DEG 13KT 3650 7886 3609 7979

10
Special weather statement, Jul 31, 7:02 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
702 PM EDT SUN JUL 31 2016

NCZ074-083-084-010000-
RICHMOND   NC-ANSON   NC-MONTGOMERY   NC-
702 PM EDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
RICHMOND... CENTRAL ANSON... AND SOUTH CENTRAL MONTGOMERY COUNTIES
UNTIL 800 PM EDT...

AT 702 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ANSONVILLE...OR 7 MILES NORTH OF WADESBORO...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WADESBORO...ANSONVILLE...POLKTON...MOUNT GILEAD...LILESVILLE...
COVINGTON...PEKIN... AND BLEWETT FALLS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY CLOUD
TO GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS. IF YOU CANNOT SEEK SHELTER INDOORS...AN ENCLOSED VEHICLE
CAN PROVIDE SAFE SHELTER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL
AHEAD OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND
WIND.

&&

LAT...LON 3514 8024 3516 8019 3515 8018 3515 8016
      3517 8016 3517 8014 3518 8011 3517 8011
      3514 8007 3517 8005 3520 8006 3526 7988
      3497 7979 3495 8021
TIME...MOT...LOC 2302Z 271DEG 17KT 3507 8004

GIH
Special weather statement, Jul 31, 7:31 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
731 PM EDT SUN JUL 31 2016

NCZ007>009-022>025-039-010030-
GUILFORD   NC-RANDOLPH   NC-PERSON   NC-DURHAM   NC-VANCE   NC-
ORANGE   NC-ALAMANCE   NC-GRANVILLE   NC-
731 PM EDT SUN JUL 31 2016

 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTHERN
GUILFORD...NORTHERN RANDOLPH...PERSON...DURHAM...VANCE...ORANGE...
ALAMANCE AND GRANVILLE COUNTIES UNTIL 830 PM EDT...

AT 731 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BOYDTON TO NEAR BUTNER TO
NEAR THOMASVILLE. MOVEMENT WAS EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...DURHAM...HIGH POINT...CHAPEL HILL...BURLINGTON...
ASHEBORO...HENDERSON...GRAHAM...OXFORD AND ROXBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.

&&

LAT...LON 3627 7830 3616 7842 3618 7849 3602 7855
      3607 7875 3598 7871 3592 7876 3592 7881
      3587 7883 3588 7925 3585 7924 3584 7954
      3574 7956 3564 8005 3599 8003 3615 7954
      3625 7953 3624 7915 3654 7887 3654 7832
TIME...MOT...LOC 2331Z 275DEG 11KT 3668 7841 3622 7880 3588 8002

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:04 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange41 min
Jul 31, 8:09 PM EDTFlash Flood WarningRAHOrange96 min
Jul 31, 8:43 PM EDTAreal Flood AdvisoryRAHDavidson, Randolph2 hr
Jul 31, 8:46 PM EDTSpecial Weather StatementRAHChatham, Durham, Wake74 min
Jul 31, 9:14 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Orange2 hr
Jul 31, 9:25 PM EDTFlash Flood WarningRAHDavidson5 hr
Jul 31, 9:27 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Harnett, Johnston, Lee, Wake36 min
Aug 1, 12:18 AM EDTAreal Flood AdvisoryRAHDavidson, Guilford, Randolph3 hr
Aug 1, 2:18 AM EDTAreal Flood AdvisoryRAHDavidson, Randolph3 hr
Aug 1, 4:19 PM EDTSpecial Weather StatementRAHSampson41 min
Aug 1, 4:24 PM EDTSpecial Weather StatementRAHRichmond36 min
Aug 1, 5:40 PM EDTSpecial Weather StatementRAHWayne65 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.